MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EXPRESS LD ILIAC / BILIARY; STENT, ILIAC

BOSTON SCIENTIFIC CORPORATION EXPRESS LD ILIAC / BILIARY; STENT, ILIAC
Model Number 20226
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 07/22/2020
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that stent dislodgement occurred.The more than 90% stenosed target lesion was located in the severly tortuous left common and external iliac arteries.A 9.0x40x75cm express ld iliac / biliary stent was advanced for treatment.However, it was noted that the stent came off its balloon when removing the stent to exchange guidewires.The balloon was removed and the undeployed stent was seen in the sheath inside the body.The physician used a small balloon and inserted it through the undeployed stent which was then subsequently advanced and deployed safely into the external iliac artery (eia).After stent implantation in the eia, another 9.0x40x75cm express ld stent was handed off to treat the left common iliac artery.However, it was noticed that the balloon in which the stent is mounted was winged out at the distal portion.The physician decided not to used the stent and finished the procedure with another of the same device.No harm was caused to the patient.

Brand Name
EXPRESS LD ILIAC / BILIARY
Common Device Name
STENT, ILIAC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key10345150
Report Number2134265-2020-10188
Device Sequence Number2309998
Product Code NIO
UDI-Device Identifier08714729392330
UDI-Public08714729392330
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K133110
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/15/2021
Device Model Number20226
Device Catalogue Number20226
Device Lot Number0021615968
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/22/2020
Initial Report FDA Received Date07/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;